# SDR ASOA201709053261

- Difficulty date: September 5, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 31,321 hours, 22,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670342563
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOOR SUPPORT ANGLE CORRODED. MAINTENANCE REPLACED CRAWLWAY FLOOR SUPPORT ANGLE.
